Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
178 Doctors are Online

Bleeding in brain after kicked in forehead. Will smoking weed cause more damage to brain?

Grandson got into a small fight. Was knocked down and kicked in the forehead . CT showed 5m brain bleed spent 24 hours in ICU ....Now wants to smoke Weed....Dr said no he disagrees. Will that hurt him more by raising his BP and heart rate, and may cause more damage to the brain. Still cannot remember 12 hours before accident..and headaches that said would last 3 weeks.
Asked On : Sun, 2 Dec 2012
Answers:  1 Views:  86
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Neurologist 's  Response
Nov 2013

Thank you for posting your query.

It is fortunate that he had a small bleed in the brain and is recovering well. I think he would improve to complete normalcy over time.

However, smoking weed is harmful for him, especially so in acute phase, after a head injury. As you said, it may increase the BP and heart rate and delay the recovery.

Best wishes,
Dr Sudhir Kumar MD DM (Neurology)
Answered: Fri, 14 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor